# SDR 2004F00173

- Difficulty date: February 5, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT WING NR 8 SLAT ACTUATOR ATTACH OUTER OUTBOARD FRAME LAYER IS CRACKED WING LEADING EDGE CAVITY.  FABRICATE, PRIMED AND INSTALL NEW DUOBLER REPAIR AT RIGHT WING NR 8 SLAT ACTUATOR.  (M)
